# SDR R61A20110120

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 18,292 hours, 13,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR VENT FLAP HANDLE WASN'T CLOSING ALL OF THE WAY.  MAINTENANCE PERFORMED OPS CHECK OF L-1 DOOR PER EMB AMM AND COULDN'T DUPLICATE ANY FAULTS.  A/C WAS THEN RETURNED TO SERVICE.
